# SDR ASAA2022080839433

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 2,224 hours, 672 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920703
- Part serial: 1850
- Condition: Inoperative
- Location: #1 Engine
- Part time: 2,225 hours, 673 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER OVERHEAD MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. REMOVED AND REPLACED #1 ENG FAMV REF B737-9 AMM 36-12-03.
